# SDR 96FDEA01684

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, DURING WALKAROUND FOUND APPROX 18 DIA HOLE ON AFT INBD EDGE OF NR 2 ENGINE FAN COWL.  ALSO, NOTED SEVERE DISCOLORATION ON INBD REVERSER HALF WITH BURN STREAKS AND STRUCTURAL DAMAGE TO THE REVERSER.  *S/D*  REMOVED AND REPLACED GROUND THRUST REV CHECK VALVE AND LEAK CHECKED.  REMOVED AND REPLACED INBD THRUST REV COWL AND INBD FAN COWL M/M PER 71-13-03.  RIG CHECKED THRUST REV PER M/M 78-32-03.  PERFORMED COWL LOAD SHARE ADJ/TEST PER M/M 71-13-03.
